# SDR SWAA2025091915879

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 42,608 hours, 20,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE INOP AT THESE LOCATIONS: BOTH EXTERIOR OVER WING EXIT LIGHTS; INTERIOR OVER WING LOWER EXIT SIGN AT SEATS 15CBA; 15ED.   REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT M1670; AND M1695. OPS CHECKS GOOD. IN REF TO AMM 33-51-06.
